Skip to content
missed doses of thryoid meds
avatar
teri107 posted:
If someone misses a few days of their thyroid meds, and is older and has been on a steady daily dose for a long time, could it start to affect there mood and behaviour.
thank you,
teri107
Reply
 
avatar
DOGDANCING_TCOS responded:
Yes!
 
avatar
galcha23 responded:
it could a lil but you wouldnt be able to notice but you can miss every now and then


Spotlight: Member Stories

I had my thyroid removed in November 2010. I believe, strongly, it is my responsbility to understand what this while do to my body and my future. No o...More

Helpful Tips

Hashimoto's Patients Beware: Mood Disorders!
Hello all! I was diagnosed with Hashimoto's four years ago and have been struggling with mood problems ever since. I was diagnosed with ... More
Was this Helpful?
2 of 2 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.